IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
The gap betweem local multiplier algebras
Autor/es:
MARTIN ARGERAMI; DOUGLAS FARENICK; PEDRO G. MASSEY
Revista:
QUARTERLY JOURNAL OF MATHEMATICS
Editorial:
Oxford University Press
Referencias:
Año: 2009 vol. 60 p. 273 - 273
ISSN:
0033-5606
Resumen:
The local multiplier algebra Mloc(A) of a C*-algebra A has the   property that Mloc(A) is contained in Mloc(Mloc(A)). In this paper we show that there is a separable liminal C*-algebra A such that the inclusion is proper. This is the second known example of a C*-algebra with this property, and the first   liminal example of such an algebra.